Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Orders of Tate–Shafarevich groups for the cubic twists of $X_0(27)$

Tom 118 / 2019

Andrzej Dąbrowski, Lucjan Szymaszkiewicz Banach Center Publications 118 (2019), 125-135 MSC: 11G05, 11G40, 11Y50. DOI: 10.4064/bc118-8

Streszczenie

This paper continues the authors’ previous investigations concerning orders of Tate–Shafarevich groups in quadratic twists of a given elliptic curve, and for the family of the Neumann–Setzer type elliptic curves. Here we present the results of our search for the (analytic) orders of Tate–Shafarevich groups for the cubic twists of $X_0(27)$. Our calculations extend those given by Zagier and Kramarz (1987) and by Watkins (2007). Our main observations concern the asymptotic formula for the frequency of orders of Tate–Shafarevich groups. In the last section we propose a similar asymptotic formula for the class numbers of real quadratic fields.

Autorzy

  • Andrzej DąbrowskiInstitute of Mathematics
    University of Szczecin
    Wielkopolska 15
    70-451 Szczecin, Poland
    e-mail
    e-mail
  • Lucjan SzymaszkiewiczInstitute of Mathematics
    University of Szczecin
    Wielkopolska 15
    70-451 Szczecin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek